# SDR USAA2012013000017

- Difficulty date: January 29, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N664AW
- Make and model: Airbus A320-232
- Aircraft serial: 1621
- Aircraft time: 37,571 hours, 13,938 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 3409
- Condition: Broken
- Location: L1 Door
- Part time: 37,561 hours, 13,935 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY OPEN ASSIST BOTTLE PRESSURE GAUGE BROKEN.  REMOVED AND REPLACED L1 DOOR ASSIST BOTTLE IAW AIRBUS MAINTENANCE MANUAL 52-11-14.
